# SDR GLBA20100114F

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 40,861 hours, 44,556 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Chart Holder
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT A STRONG BURNING ODOR APPEARED TO BE COMING FROM THE F/O CHART HOLDER LIGHT.  MX REMOVED SOME SEALANT THAT WAS TOUCHING THE BULB OF THE F/O CHART HOLDER.  REMOVED AND REPLACED THE BULB IAW EMB-120 33-14-01.  THE OPS CHECK WAS GOOD AND NO FURTHER SMELL WAS NOTED.
